Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The quotient-difference algorithm and the Padé table: an alternative form and a general continued fraction


Author: J. H. McCabe
Journal: Math. Comp. 41 (1983), 183-197
MSC: Primary 30B70; Secondary 10A30, 10F20, 41A21
MathSciNet review: 701633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The quotient-difference algorithm is applied to a given power series in a modified way, and various continued fractions provided by the algorithm are described in terms of their relationships with the Padé table for the power series. In particular a general continued fraction whose convergents form any chosen combination of horizontal or vertical connected sequences of Padé approximants is introduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30B70, 10A30, 10F20, 41A21

Retrieve articles in all journals with MSC: 30B70, 10A30, 10F20, 41A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0701633-3
PII: S 0025-5718(1983)0701633-3
Keywords: Continued fractions, Padé approximants
Article copyright: © Copyright 1983 American Mathematical Society